# SDR DXTA2008122103430

- Difficulty date: December 21, 2008
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N780QS
- Make and model: Gulstm 200
- Aircraft serial: 069
- Aircraft time: 4,993 hours, 3,105 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50128891
- Part serial: SEP010271
- Condition: Locked
- Part time: 1,253 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE LOCKED ON LANDING BOTH LT MAIN TIRES BLOWN, WHEELS AND RIMS DESTROYED.  REPLACED NR 1 MLG WHEEL PN 5009029 SN OCT06-2192 WITH OVERHAULED ASSY PN 5009029 SN AUG05-2012.  REPLACED NR 2 MLG WHEEL PN 5009029 SN APR04-1880 WITH OVERHAULED ASSY PN 5009029 SN FEB01-1541.  REPLACED NR 1 BRAKE PN 5012889-2 SN SEP01-0271 WITH MODIFIED BRAKE PN 5012889-2 SN NOV04-0488.  REPLACED NR 2 BRAKE PN 5012889-2 SN AUG06-0614 WITH OVERHAULED BRAKE PN 5012889-2 SN MAR01-0218 IAW MM CH 32-40-21 AND 32-40-15.  COMPLIED WITH HARD LANDING INSP IAW MM CH 05-50-00 WITH NO DEFECTS NOTED.  ALL OPS CHECKS COMPLIED WITH NO DEFECTS.  REMOVED THE FOLLOWING PARTS: BRAKE ASSY (POST SB GALAXY-32-064) PN 4AS2550003-503 SN AUG06-0674 HRS 1,876.7 CYC 1,131, MAIN WHEEL ASSY PN 5009029 SN APR04-1880 HRS 204.7 CYC 117.0,  MAIN WHEEL ASSEMBLY PN 5009029 SN OCT06 2192 HRS 204.7 CYC 117.0.
